Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Had basic Fistulotomy done, between anus and vagina, felt a flap of skin and bumps on scar. Is it healing?

I had a basic fistulotomy done about 4 months ago. That was the worst experience of my life. They layed it open and scraped the tract for it to heal inside out. I took the best care possible of it. It was on the lower part of my anus between my vagina and anus. However, now there is a piece of skin like a flap or actually feels like a hemorrhoid to the touch. There are also little bumps on the scar where the fistula was. It is very irritating and I am not sure if it will go away.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi,
Recurrence of anal fistula is common so it seems that you got this problem again.
Consult surgeon who operated and discuss about this.
Meanwhile go for dressing regularly.
Ok and take care.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor